MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939134204010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 2mm x 40mm x 144cm coyote es was advanced for dilation.During first inflation at 5 atmospheres for 2 seconds, the balloon ruptured in a pinhole form at near the balloon shoulder.The device was removed using normal method without issue and the procedure was completed with another of the same device.No complications were reported, and the patient was in good condition post procedure.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20650804
Report Number2124215-2024-70668
Device Sequence Number8283953
Product Code LIT
UDI-Device Identifier08714729767350
UDI-Public08714729767350
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model NumberH74939134204010
Device Catalogue NumberH74939134204010
Device Lot Number0031336472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/11/2024
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: MACH1; GUIDEWIRE: TOKYO OFFICE; INTRODUCER SHEATH: PARENT SELECT
Patient SexUnknown